Stationary Kirchhoff equations and systems with reaction terms


In this paper, the operator approach based on the fixed point principles of Banach and Schaefer is used to establish the existence of solutions to stationary Kirchhoff equations with reaction terms. Next, for a coupled system of Kirchhoff equations, it is proved that under suitable assumptions, there exists a unique solution which is a Nash equilibrium with respect to the energy functionals associated to the equations of the system. Both global Nash equilibrium, in the whole space, and local Nash equilibrium, in balls are established. The solution is obtained by using an iterative process based on Ekeland’s variational principle and whose development simulates a noncooperative game..


Radu Precup
Faculty of Mathematics and Computer Science and Institute of Advanced Studies in Science and Technology
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy

Andrei Stan
Department of Mathematics Babes-Bolyai University, Romania
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy


Kirchhoff equation; fixed point principle; Nash equilibrium; Ekeland variational principle.

Paper coordinates

R. Precup, A. Stan, Stationary Kirchhoff equations and systems with reaction terms, AIMS Mathematics, 7 (2022) no. 8, pp.15258-15281.


About this paper


AIMS Mathematics

Publisher Name

AIMS Mathematics

google scholar link

[1] Be ldzinski, M., Galewski, M.,Nash–type equilibria for systems of non-potentialequations, Appl. Math. Comput.385(2020), 125456.

[2] Benedetti, I., Cardinali, T., Precup, R.,Fixed point-critical point hybrid theo-rems and applications to systems with partial variational structure, submitted.

[3] Cournot, A.,The mathematical principles of the theory of wealth,EconomicJ.,1838.

[4] Mawhin, J., Willem, M.,Critical Point Theory and Hamiltonian Systems,Springer, Berlin, 1989.

[5] Nash, J.,Non-cooperative games,Ann. of Math.54(1951), 286-295.

[6] Precup, R.,Methods in Nonlinear Integral Equations, Springer, Amsterdam,2002.

[7] Precup, R.,Nash-type equilibria and periodic solutions to nonvariational sys-tems, Adv. Nonlinear Anal.4(2014), 197-207


Related Posts